Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Green Bay, WI

June 15, 2018Marathon County, Portage County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2018, 8:09 AM CDT for Marathon County, Portage County, Wisconsin. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2018, 8:09 AM CDT (13:09 UTC)
Expired
Jun 15, 2018, 8:52 AM CDT
In force
43 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:34 AM CDTHAIL 0.54 Nne Mosinee, WI
Jun 15, 8:35 AM CDTHAIL 1Mosinee, WI
Jun 15, 8:38 AM CDTHAIL 0.88E Mosinee, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2277 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

622 
WUUS53 KGRB 151309
SVRGRB
WIC073-097-151415-
/O.NEW.KGRB.SV.W.0006.180615T1309Z-180615T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
809 AM CDT FRI JUN 15 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Portage County in central Wisconsin...
  Southeastern Marathon County in central Wisconsin...

* Until 915 AM CDT.

* At 808 AM CDT, a severe thunderstorm was located near Mosinee, or
  16 miles southwest of Wausau, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mosinee around 825 AM CDT.
  Bevent around 855 AM CDT.

Other locations impacted by this severe thunderstorm include Ringle,
Big Eau Pleine County Park, Pike Lake, Moon, Schofield, Dancy, Holt,
Hatley, Fenwood and Peplin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4490 9004 4498 8929 4467 8930 4465 8984
      4468 8985 4469 8999
TIME...MOT...LOC 1308Z 269DEG 25KT 4476 8982 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
3 follow-up statements
713 
WWUS53 KGRB 151326
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
826 AM CDT FRI JUN 15 2018

WIC073-097-151415-
/O.CON.KGRB.SV.W.0006.000000T0000Z-180615T1415Z/
Portage WI-Marathon WI-
826 AM CDT FRI JUN 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTH CENTRAL PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 826 AM CDT, a severe thunderstorm was located over Mosinee, or 13
miles south of Wausau, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Bevent around 855 AM CDT.

Other locations impacted by this severe thunderstorm include Ringle,
Big Eau Pleine County Park, Pike Lake, Moon, Schofield, Dancy, Holt,
Hatley, Peplin and Shantytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4490 9004 4498 8929 4467 8930 4466 8980
      4474 8990
TIME...MOT...LOC 1326Z 269DEG 25KT 4476 8964 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
286 
WWUS53 KGRB 151337
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
837 AM CDT FRI JUN 15 2018

WIC073-097-151415-
/O.CON.KGRB.SV.W.0006.000000T0000Z-180615T1415Z/
Portage WI-Marathon WI-
837 AM CDT FRI JUN 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTH CENTRAL PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 835 AM CDT, a severe thunderstorm was located 7 miles east of
Mosinee, or 14 miles south of Wausau. Another strong storm was 
near Rib Mountain. The thunderstorms were moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Bevent around 855 AM CDT.

Other locations impacted by this severe thunderstorm include Ringle,
Pike Lake, Moon, Schofield, Dancy, Holt, Hatley, Peplin, Shantytown
and Rocky Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4490 9004 4498 8929 4467 8930 4466 8974
      4475 8984
TIME...MOT...LOC 1335Z 269DEG 25KT 4476 8955 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
061 
WWUS53 KGRB 151352
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
852 AM CDT FRI JUN 15 2018

WIC073-097-151401-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-180615T1415Z/
Portage WI-Marathon WI-
852 AM CDT FRI JUN 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4490 9004 4498 8929 4467 8930 4466 8974
      4475 8984
TIME...MOT...LOC 1348Z 269DEG 25KT 4476 8939 

$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:09 AM CDT, 2 hours earlier.

Area forecast discussion, Jun 15, 6:09 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Green Bay WI
609 AM CDT Fri Jun 15 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 332 AM CDT Fri Jun 15 2018

Timing, location and strength of convection continues to be the
main focus for the forecast. The first chance of storms is early
this morning as a convective complex over western Minnesota is
progged to ride along the ridge situated over the upper
Mississippi Valley and turn towards the western Great Lakes
region. While some of the storms have been severe upstream, the
complex is moving through during the wrong time of day with
MUCAPEs falling precipitously as you head into Wisconsin.
Therefore severe weather is not expected this morning from this
complex, however heavy rain and small hail is possible from the
more vigorous storms that move through the area.

Later this afternoon instability will build up as MUCAPEs rise to
2000 to 3000 J/kg across the area as a warm front lifts north
across Wisconsin. A mid level trough is forecast to move through
the upper Mississippi Valley this afternoon, setting off a line of
storms across Minnesota that are then progged to track east along
the cold front tonight. CAM model ensembles are fairly consistent
in this scenario tonight, therefore will maintain the fairly high
POPs for this event. These storms pose a marginal risk for severe
weather, with damaging winds being the main severe weather threat
along with heavy rain and some hail possible.

Things become a bit more fuzzy on Saturday as any outflow
boundaries and the placement of the warm front will play a large
role in where and how strong storms will be. At this time it
appears the best potential for storms will be Saturday afternoon
near the warm front which would most likely be across the northern
cwa. If storms develop they will have 2000 to 3000 J/kg of MUCAPE
to work with, with damaging winds, large hail and heavy rainfall
being the main threat. Central and northeast Wisconsin are under
a marginal risk for severe weather with a slight risk across far
north central Wisconsin on Saturday.

While these individual rounds of heavy rain do not pose a flooding
risk in and of themselves, several rounds of these heavy rain
events will pose a threat for flooding, especially for areas that
receive multiple rounds of convection. At this point the areas
that appear most prone to flooding would be north central
Wisconsin, which appears to be most likely to receive several
rounds of heavy rain. Given there haven't been any rounds of heavy
rain yet, will hold off on any headlines until the scope of any
potential flooding comes to light.

.LONG TERM...Saturday Night Through Thursday
Issued at 332 AM CDT Fri Jun 15 2018

Synoptic pattern still handled pretty well by the models through
the early to middle part of next week with a sub-tropical ridge
sliding into the southeast U.S., a digging trough over the western
U.S., and a closed off low tracking across northern Canada toward
Hudson Bay. Models diverge in the Wednesday-Friday timeframe. As
has been the case for the last several days, trying to iron out
the smaller scale features through early next week will remain
the main forecast challenge, impacting shower/storm chances,
severe/flooding chances and temps. Will continue to use a general
model blend (favoring the GFS and ECMWF) through the period.

Surface boundary is forecast to reside somewhere across northern
WI Saturday night into Sunday, but models handle where any MCS
activity will be differently, which could impact how far north the
boundary gets. GFS interestingly has a nearly stationary MCS over
southeast MN which would likely halt any advancement of the
boundary and rob much of the moisture transport via the low level
jet into our neck of the woods. The GFS seems to be on its own "MCS
island", so will ignore and plan for a more northward low level
jet/boundary which will aid in additional showers and storms
development, especially over northern WI. The low level jet
weakens on Sunday, but plenty of moisture in place that more
activity is likely to develop along/near the boundary sometime
during the day. Severe weather potential will remain a possibility
along/south of the boundary due to the moist and unstable airmass
and deep layer shear between 30-40 kts. Chance for flooding is
tied to if/when multiple complexes of storms move over the same
areas. But with precipitable water near 2.0", any training of
thunderstorm will lead to some flooding issues. Plenty of
uncertainty remains, but did add some heavy rain mention Saturday
night.

Sunday looks to be a hot and humid day for central and northeast
WI as 925mb temps will remain near 24-25C with the ECMWF even
showing some 27C readings. This supports highs in the lower to
middle 90s. Factoring in dewpoints in the upper 60s and lower
70s, heat index values will climb into the upper 90s to around 100
degrees (lower across northern WI). Still a little concern cloud
debris and/or shower and storm activity could chop a few/several
degrees off the current forecast, but with low confidence on exact
location(s) of that activity, hard to reflect that in the temp
forecast at this time.

As the ridge slowly retreats to the south/east, the boundary will
make some progress to the south, likely crossing the area Sunday
night into Monday. This will bring a good shot of showers/storms
to the area. Added moisture from the remnants of Hurricane Bud
could push precipitable waters over 2 inches. Most of the models
have the majority of the shower/storms along or just north of the
boundary associated with a low level jet pointed toward the area
and mainly elevated instability. There will be some surface
instability along/ahead of the front though, so if the system
slows down, a better chance for surface based convection exists.

Cooler, less humid, and mainly dry conditions are expected Tuesday
afternoon into Wednesday as surface ridging extends east into the
Great Lakes. If the system slows a little, chances for
showers/storm may linger into portions or all of Tuesday,
especially over the south. The Canadian is definitely not on
board with a dry forecast, showing surface low pressure over the
region (actually originating near Houston on Sunday). GFS somewhat
hints at this feature, but it holds it off until later in the
week. Another system may approach later in the week, but models
are not in agreement on when. Will lean toward the more consistent
GFS/ECMWF.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 609 AM CDT Fri Jun 15 2018

Showers and thunderstorms will move east through the area this
morning ahead of an advancing warm front. Mainly VFR conditions
are expected, however they could briefly dip to MVFR with heavier
activity. Another round of storms is expected tonight as a mid
level trough moves along the warm front and convection develops
across Minnesota. This activity is expected to move east through
the TAF sites during the overnight hours.
&&

.MARINE...
Issued at 332 AM CDT Fri Jun 15 2018

Conditions look to stay just under small craft advisory criteria
this afternoon into tonight, but a few winds gusts of 20-25 kts
are possible with waves building to 1-3 feet.

Dense marine fog is possible later today into Saturday night as
moist air flows over the relatively cool waters of Lake Michigan.
Visibilities near zero will be possible at times. Winds veer to
the southwest on Sunday, which should push the fog into the open
waters, however, if winds stay more out of the SSW, then fog could
continue into Sunday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Bersch
AVIATION.......Kurimski
MARINE.........Bersch
Hazardous weather outlook, Jun 15, 5:01 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
501 AM CDT Fri Jun 15 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
501 AM CDT Fri Jun 15 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

A couple rounds of thunderstorms will be possible today and
tonight, with a marginal risk for severe weather. Storms that move
through this morning may contain small hail and heavy rainfall.
Storms that develop this evening into the overnight hours could
produce damaging winds, large hail, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a slight risk of severe storms across north central
Wisconsin on Saturday and Sunday, with a marginal risk for severe
storms for locations across central and far northeast Wisconsin.
Large hail and damaging winds will be the primary threats along
with heavy rainfall.

Additional thunderstorm chances will occur at times Monday and
Monday night. It is too early to determine if any of these
storms will become severe. Heavy rainfall will be possible at
times with any thunderstorm activity.

Hot and humid conditions are expected this weekend across much of
central and east central Wisconsin, with heat index readings in
the middle and upper 90s. Heat index readings in the 80s are
expected across northern Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail, rainfall amounts, flooding
and damaging winds to the National Weather Service in Green Bay.

LMZ521-522-541>543-161015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
501 AM CDT Fri Jun 15 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Thunderstorms that move over the waters today and tonight may pose
a hazard to mariners. In addition, dense marine fog is possible
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms Saturday through Monday night
that may pose a hazard to mariners. Dense marine fog is possible
at times Saturday and Sunday.

Kurimski/Bersch

In the hours before

Special weather statement, Jun 15, 6:26 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
626 AM CDT FRI JUN 15 2018

WIZ030-031-036-037-045-151245-
Waupaca WI-Shawano WI-Marathon WI-Waushara WI-Portage WI-
626 AM CDT FRI JUN 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR PORTAGE...SOUTHEASTERN
MARATHON...WAUSHARA...WESTERN WAUPACA AND WESTERN SHAWANO COUNTIES
UNTIL 745 AM CDT...

At 624 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Weston to Whiting to 9 miles northwest of
Westfield. An additional thunderstorm was over northern
Clark County. Movement was east at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Stevens Point, Waupaca, Wautoma, Weston, Rib Mountain,
Mosinee, Redgranite, Whiting and Bevent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4398 8960 4424 8960 4425 8962 4447 8960
      4495 8966 4503 8909 4448 8902 4398 8907
TIME...MOT...LOC 1124Z 266DEG 20KT 4489 8961 4448 8955 4399 8960

Bersch
Special weather statement, Jun 15, 6:37 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
637 AM CDT FRI JUN 15 2018

WIZ005-010-151230-
Vilas WI-Oneida WI-
637 AM CDT FRI JUN 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VILAS AND NORTHWESTERN
ONEIDA COUNTIES UNTIL 730 AM CDT...

At 637 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mercer to near Willow Reservoir. Movement
was northeast at 15 mph.

Penny size hail will be possible with these storms.

Strong thunderstorms will be near...
  Winchester around 655 AM CDT.
  Squirrel Lake around 705 AM CDT.

Other locations impacted by these storms include Mc Naughton, Arbor
Vitae, Sayner, Trout Lake, Hazelhurst, Manitowish Waters, Woodruff,
Presque Isle, Lake Tomahawk and Minocqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4622 8953 4574 8949 4562 9004 4598 9005
      4598 8993 4630 8993
TIME...MOT...LOC 1137Z 244DEG 13KT 4620 9000 4574 8996

Kurimski
Local storm report, Jun 15, 6:44 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 AM     HAIL             3 S WISCONSIN RAPIDS    44.36N 89.83W
06/15/2018  M0.25 INCH       WOOD               WI   PUBLIC

&&

TIMMU
Special weather statement, Jun 15, 7:29 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
729 AM CDT FRI JUN 15 2018

WIZ020-030-031-036>038-045-048-151330-
Waupaca WI-Shawano WI-Outagamie WI-Winnebago WI-Marathon WI-
Waushara WI-Portage WI-Menominee WI-
729 AM CDT FRI JUN 15 2018

...STRONG THUNDERSTORMS MOVING ACROSS THE AREA THIS MORNING...

At 726 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neopit to 6 miles north of Chain O'
Lakes-King to 7 miles northeast of Waterloo. Movement was east at 15
mph. Additional thunderstorms may develop ahead of the main line of
storms this morning.

Half inch hail and winds in excess of 30 mph will be possible with
the stronger storms. These storms will also be capable of producing
rainfall rates of 1 to 2 inches per hour and cause localized urban
street flooding.

Strong thunderstorms will be near...
  Neopit around 740 AM CDT.
  New London around 830 AM CDT.

Other locations impacted by these storms include Pickett, Butte Des
Morts, Northport, Borth, Whitcomb, Zittau, Harbor Springs,
Allenville, Iola and Metz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4390 8889 4398 8889 4398 8914 4439 8922
      4481 8968 4503 8905 4503 8898 4505 8898
      4512 8879 4512 8866 4438 8850 4389 8845
TIME...MOT...LOC 1226Z 255DEG 12KT 4498 8891 4442 8913 4327 8890

Eckberg
Local storm report, Jun 15, 7:41 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             1 W WAUTOMA             44.07N 89.30W
06/15/2018  E0.25 INCH       WAUSHARA           WI   PUBLIC

&&
Local storm report, Jun 15, 7:49 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
749 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     HAIL             PLOVER                  44.45N 89.53W
06/15/2018  M0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:40 AM CDTSpecial Weather StatementGRBPortage, Waushara, Wood65 min
Jun 15, 3:46 AM CDTSevere Thunderstorm WarningGRBWood44 min
Jun 15, 4:46 AM CDTSpecial Weather StatementGRBMarathon44 min
Jun 15, 5:06 AM CDTSpecial Weather StatementGRBLincoln, Vilas54 min
Jun 15, 5:19 AM CDTSpecial Weather StatementGRBWood41 min
Jun 15, 5:43 AM CDTSpecial Weather StatementGRBMarathon, Portage, Waushara, Wood47 min
Jun 15, 5:47 AM CDTSpecial Weather StatementGRBOneida, Vilas58 min
Jun 15, 6:26 AM CDTSpecial Weather StatementGRBPortage, Waushara79 min
Jun 15, 6:37 AM CDTSpecial Weather StatementGRBVilas53 min
Jun 15, 6:46 AM CDTAreal Flood AdvisoryGRBWaushara3 hr
Jun 15, 7:03 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jun 15, 7:29 AM CDTSpecial Weather StatementGRBMenominee, Shawano, Waupaca, Winnebago61 min
Jun 15, 8:50 AM CDTSpecial Weather StatementGRBForest40 min
Jun 15, 9:21 AM CDTAreal Flood AdvisoryGRBForest, Oneida, Vilas5 hr
Jun 15, 11:29 AM CDTSpecial Weather StatementGRBMenominee, Shawano61 min
Jun 15, 12:06 PM CDTAreal Flood AdvisoryGRBMarathon, Shawano, Waupaca115 min
Jun 15, 12:37 PM CDTSpecial Weather StatementGRBBrown, Kewaunee, Outagamie, Waupaca68 min
Jun 15, 3:26 PM CDTSpecial Weather StatementGRBVilas49 min
Jun 15, 3:54 PM CDTSpecial Weather StatementGRBVilas51 min
Jun 15, 4:33 PM CDTSpecial Weather StatementGRBFlorence, Forest, Lincoln57 min
Jun 15, 4:45 PM CDTAreal Flood AdvisoryGRBLincoln, Oneida, Vilas3 hr
Jun 15, 5:03 PM CDTSpecial Weather StatementGRBMarinette57 min
Jun 15, 5:47 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee43 min
Jun 15, 6:35 PM CDTSpecial Weather StatementGRBMarathon55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.